MathSciNet Relay Station
MathSciNet bibliographic data
MR1929049 (2003i:58048) 58J37 (28C20 53D55 58J50)
Shiffman, Bernard; Zelditch, Steve Addendum: "Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds'' [J. Reine Angew. Math. 544 (2002), 181–222; MR1887895 (2002m:58043)]. Proc. Amer. Math. Soc. 131 (2003), no. 1, 291–302 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement